Previous |  Up |  Next


Title: Supergeneric results and Gateâux differentiability of convex and Lipschitz functions on small sets (English)
Author: Zajíček, L.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 38
Issue: 2
Year: 1997
Pages: 19-37
Category: math
MSC: 46G05
MSC: 58C20
idMR: MR1614031
Date available: 2012-10-06T01:11:52Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_038-1997-2_4.pdf 1.119Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo